# SDR SWAA2021070791543

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 10,485 hours, 23,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIORE EMERGCY. LT. INOP / RELAMPED PER AMM 33-51-04. OPS-OK.
